# SDR 96UAL900658

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

ON LANDING ROLL-OUT. THE RIGHT ENGINE HAD A COMPRESSOR STALL WHILE COMING OUT OF REVERSE THRUST.  ENGINE EXCEEDED EXHAUST GAS TEMPERATURE LIMIT AND WAS IMMEDIATELY SHUT DOWN.  THE AIRCRAFT FLIGHT RECORDER INDICATED THAT THE ENGINE HAD BEEN IN REVERSE THRUST BELOW THE MINIMUM  INDICATED AIRSPEED.  THE FLIGHT MANUAL LIMITATIONS ARE BEING REVIEWED BY 767 FLIGHT OPERATIONS.
